| Model Number |
DTMB1QQ |
| Medical Device Problem Code |
Failure to Deliver Shock/Stimulation (1133)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
04/17/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was further reported through follow-up that the patient's report of their heart beating too fast was unrelated to product performance.No action was taken.
Event or Problem Description
It was reported that the patient stated "last thursday my heart started beating too fast.My device did not shock me.Someone called last week and said the setting was changed to 170 beats per minute (bpm) from 130 bpm.I do not know why.The only time i can think of was when i had an magnetic resonance imaging (mri) and it was shut it off but was it changed back correctly?" the patient indicated that a appointment scheduled for the next day.The cardiac resynchronization therapy defibrillator (crt-d) remains in use.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative